# SDR SWAA2020093016182

- Difficulty date: September 15, 2020
- Submitted: September 30, 2020
- Operation: Air carrier
- Aircraft: N8652B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36971
- Aircraft time: 20,887 hours, 9,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 143A7500
- Condition: Corroded
- Location: Bs 500a-500i
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT STA 500A TO 500I RBL 24 FLOOR SUPPORT Z ANGLE UPPER SURFACE CORRODED AT WL157.  REMOVED AND EVALUATED CORROSION ON FWD CARGO RT Z ANGLE FROM STA 500A TO 500I, IAW B737 SRM 51-10-02-0G-0 & 53-00-53-1A-2.  FOUND OUT OF LIMITS WITH .008' LOSS, ORIG .040' REMAIN .032'.  REMOVED & REPLACED RT Z-ANGLE FROM STA 500A TO 500I RBL 24, IAW BOEING DWG 143A7500 REV-& B737 SRM 53-00-53-2R-5 P/N 143A7501-188.
